UM

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
Urban redevelopment and tourism growth: Relationship between tourism infrastructure and international visitor flows Journal article
International Journal of Tourism Research, 2019,Volume: 21,Issue: 2,Page: 187-196
Authors:  Lim,Christine;  Zhu,Liang;  Koo,Tay T.R.
Favorite | View/Download:4/0 | TC[WOS]:6 TC[Scopus]:7 | Submit date:2019/08/01
economic determinants  GMM estimators  tourism demand  tourism infrastructure  urban redevelopment  
Painleve transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min, Chao;  Chen, Yang
Favorite | View/Download:9/0 | TC[WOS]:6 TC[Scopus]:5 | Submit date:2019/01/17
asymptotics  Hankel determinants  ladder operators  orthogonal polynomials  Painleve transcendents  random matrices  
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min C.;  Chen Y.
Favorite | View/Download:11/0 | TC[WOS]:6 TC[Scopus]:5 | Submit date:2019/02/12
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painlevé Transcendents  Random Matrices  
Critical edge behavior in the perturbed Laguerre unitary ensemble and the Painlevé V transcendent Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 474,Issue: 1,Page: 572-611
Authors:  Chen M.;  Chen Y.;  Fan E.-G.
Favorite | View/Download:22/0 | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/02/12
Deift–zhou Nonlinear Steepest Descent Method  Hankel Determinants  Painlevé v Equation  Perturbed Laguerre Weight  Riemann–hilbert Problem  
Examining the link between meetings, incentive, exhibitions, and conventions (MICE) and tourism demand using generalized methods of moments (GMM): the case of Singapore Journal article
Journal of Travel and Tourism Marketing, 2018,Volume: 35,Issue: 7,Page: 846-855
Authors:  Lim,Christine;  Zhu,Liang
Favorite | View/Download:3/0 | TC[WOS]:3 TC[Scopus]:6 | Submit date:2019/08/01
dynamic panel models  economic determinants  generalized methods of moments  GMM estimators  meetings, incentive, exhibitions and conventions  MICE  Tourism demand  
Length of Stay: Its Determinants and Outcomes Journal article
JOURNAL OF TRAVEL RESEARCH, 2018,Volume: 57,Issue: 4,Page: 472-482
Authors:  Wang, Liang;  Fong, Davis Ka Chio;  Law, Rob;  Fang, Bin
Favorite | View/Download:24/0 | TC[WOS]:9 TC[Scopus]:12 | Submit date:2018/10/30
length of stay  tourist expenditure  visitor satisfaction  intentions to revisit and recommend  determinants  
Length of Stay: Its Determinants and Outcomes Journal article
Journal of Travel Research, 2018,Volume: 57,Issue: 4,Page: 472-482
Authors:  Wang,Liang;  Fong,Davis Ka Chio;  Law,Rob;  Fang,Bin
Favorite | View/Download:11/0 | TC[WOS]:9 TC[Scopus]:12 | Submit date:2019/08/01
Determinants  Intentions To Revisit And Recommend  Length Of Stay  Tourist Expenditure  Visitor Satisfaction  
Examining the link between meetings, incentive, exhibitions, and conventions (MICE) and tourism demand using generalized methods of moments (GMM): the case of Singapore Journal article
JOURNAL OF TRAVEL & TOURISM MARKETING, 2018,Volume: 35,Issue: 7,Page: 846-855
Authors:  Lim, Christine;  Zhu, Liang
Favorite | View/Download:34/0 | TC[WOS]:3 TC[Scopus]:6 | Submit date:2018/10/30
Tourism demand  meetings  incentive  exhibitions and conventions  MICE  economic determinants  dynamic panel models  generalized methods of moments  GMM estimators  
Exceptional solutions to the Painleve VI equation associated with the generalized Jacobi weight Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2017,Volume: 6,Issue: 1
Authors:  Lyu, Shulin;  Chen, Yang
Favorite | View/Download:26/0 | TC[WOS]:4 TC[Scopus]:2 | Submit date:2018/10/30
Hankel determinants  asymptotic expansions  Painleve equations  
Exceptional solutions to the Painlevé VI equation associated with the generalized Jacobi weight Journal article
Random Matrices: Theory and Application, 2017,Volume: 6,Issue: 1
Authors:  Lyu S.;  Chen Y.
Favorite | View/Download:12/0 | TC[WOS]:4 TC[Scopus]:2 | Submit date:2019/02/12
Asymptotic Expansions  Hankel Determinants  Painléve Equations